MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451443V0
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 4f c2 65cm tempo diagnostic catheter was severed by the puncture.There was no reported patient injury.This occurred during a lumbar embolization.Additional information was requested but is not available.The device will not be returned for evaluation as the device was destroyed.
 
Additional Manufacturer Narrative
As reported, a 4f c2 65cm tempo diagnostic catheter was severed by the puncture.There was no reported patient injury.This occurred during a lumbar embolization.Additional information was requested but is not available.The device will not be returned for evaluation as the device was discarded.A product history record (phr) review of lot 18449578 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) ¿ puncture/cut¿ could not be substantiated because the device was not returned for evaluation, no images were provided, and limited event details were available, preventing confirmation of the reported damage or determination of the failure mechanism.As a result, the investigation was limited to a review of available documentation and manufacturing history.Although the cause of the reported event remains undetermined, the investigation did not identify evidence of a new or increased residual risk beyond those already addressed by existing risk controls.Based on the available information, there is no evidence to suggest the event is related to the device design or manufacturing process; therefore, no further action will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23600990
Report Number9616099-2025-01873
Device Sequence Number15932177
Product Code DQO
UDI-Device Identifier10705032008051
UDI-Public(01)10705032008051(17)280428(10)18449578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451443V0
Device Lot Number18449578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown